MAUDE Adverse Event Report: MAQUET SAS LUCEA LED®; LIGHT, SURGICAL, FLOOR STANDING

MAQUET SAS LUCEA LED®; LIGHT, SURGICAL, FLOOR STANDING
Model Number ARDLCA309006A
Medical Device Problem Code Unintended Electrical Shock (4018)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - lucea 100 mobile.It was stated the power plug is coming out - one of the left and right prongs of the power plug was broken.The issue was confirmed by photographic evidence.There was no injury reported, however, we decided to report the issue in abundance of caution as contact of plug with live parts may cause electric shock in case of reoccurrence.
 
Additional Manufacturer Narrative
Event site telephone: (b)(6).Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
Manufacturer's reference number (b)(4).
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of surgical lights - lucea 100 mobile.It was stated the power plug is coming out - one of the left and right prongs of the power plug was broken.The issue was confirmed by photographic evidence.There was no injury reported, however, we decided to report the issue in abundance of caution as contact of plug with live parts may cause electric shock in case of reoccurrence.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.There is no information if the claimed device was or was not being used for patient treatment or diagnosis when the event took place.The analysis related to the reported issue has been performed by the subject matter expert at the manufacturing site.As it stated, the dimensions of the electrical socket support showed no discrepancies (the support is in accordance with the plan).The new socket iec has allowed the product to be brought into compliance.We can conclude that the thickness of the frame is compliant.Only the hooks of electrical socket are broken.The most probable cause of broken of the electrical socket is misuse.After a lateral shock or an excessive effort during the extraction of the electrical cable.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.

Brand Name
LUCEA LED®
Common Device Name
LIGHT, SURGICAL, FLOOR STANDING
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key21026100
Report Number9710055-2024-0000645
Device Sequence Number9052302
Product Code FSS
UDI-Device Identifier03700712400712
UDI-Public(01)03700712400712
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K113679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARDLCA309006A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2024
Supplement Date Received by Manufacturer02/03/2025
Initial Report FDA Received Date12/27/2024
Supplement Report FDA Received Date02/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown